Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have red blotches on cheek, chin. Was extremely windy, cold. Have hypochondria. Cause and treatment?

Hi, I am 18 years old. I had to do some things today and it was extremely windy and cold outside. Later in the evening I noticed I had some red blotches on my cheek bones and chin, also the side of my face near my ears. How does it happen? And does it go away? I have hypochondria and I'm getting impatient and anxious, and need to know :(
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
it look like you have allergic reaction to cold .
it may be due to other thing also
it is very common and need not to worry much
you should apply good moisturizer and sun screen lotion .
drink more water and avoid very hot water to bath
hydrocortisone cream will work
better to consult dermatologist if not improved
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor